American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Alfred Tong. Diagonal nuclear operators on $l\sb{p}$ spaces . Trans. Amer. Math. Soc. 143 (1969) 235-247. MR 0251559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] George Arthur Converse. Extreme positive operators on $C(X)$ which commute with given operators . Trans. Amer. Math. Soc. 138 (1969) 149-158. MR 0243371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George Converse, Isaac Namioka and R. R. Phelps. Extreme invariant positive operators . Trans. Amer. Math. Soc. 137 (1969) 375-385. MR 0243370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. R. Pousson. Systems of Toeplitz operators on $H\sp{2}$. II . Trans. Amer. Math. Soc. 133 (1968) 527-536. MR 0227793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert K. Goodrich. A Riesz representation theorem in the setting of locally convex spaces . Trans. Amer. Math. Soc. 131 (1968) 246-258. MR 0222681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Douglas N. Clark. On the point spectrum of a Toeplitz operator . Trans. Amer. Math. Soc. 126 (1967) 251-266. MR 0201968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harold Widom. Hankel matrices . Trans. Amer. Math. Soc. 121 (1966) 1-35. MR 0187099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John V. Ryff. Orbits of $L\sp{1}$-functions under doubly stochastic transformations . Trans. Amer. Math. Soc. 117 (1965) 92-100. MR 0209866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. R. Davis. On the extreme eigenvalues of Toeplitz operators of the Hankel type II . Trans. Amer. Math. Soc. 116 (1965) 267-299. MR 0188789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. M. Freeman. Volterra operators similar to $J:f(x)\to \int \sb{0}{}\sp{x}f(y)dy$ . Trans. Amer. Math. Soc. 116 (1965) 181-192. MR 0192367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. M. Loynes. Linear operators in $VH$-spaces . Trans. Amer. Math. Soc. 116 (1965) 167-180. MR 0192359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. G. Douglas and Carl Pearcy. Spectral theory of generalized Toeplitz operators . Trans. Amer. Math. Soc. 115 (1965) 433-444. MR 0199706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. M. Freeman. Perturbations of the shift operator . Trans. Amer. Math. Soc. 114 (1965) 251-260. MR 0172116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Allen Devinatz. Toeplitz operators on $H\sp{2}$ spaces . Trans. Amer. Math. Soc. 112 (1964) 304-317. MR 0163174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alexandra Ionescu Tulcea and Cassius Ionescu Tulcea. Abstract ergodic theorems . Trans. Amer. Math. Soc. 107 (1963) 107-124. MR 0150611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James V. Whittaker. Coincidence sets and transformations of function spaces . Trans. Amer. Math. Soc. 101 (1961) 459-476. MR 0137991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Harold Widom. Extreme eigenvalues of translation kernels . Trans. Amer. Math. Soc. 100 (1961) 252-262. MR 0138980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Seymour V. Parter. On the extreme eigenvalues of Toeplitz matrices . Trans. Amer. Math. Soc. 100 (1961) 263-276. MR 0138981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1